Alert archive / Washington / Snow Advisories in 2007
Snow Advisory 25, NWS Spokane, WA
NWS Spokane, WA issued this snow advisory at Dec 10, 2007, 2:14 AM PST for Asotin County, Garfield County, Washington; Nez Perce County, Idaho. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2007, 2:14 AM PST (10:14 UTC)
- Expired
- Dec 10, 2007, 7:49 AM PST
- In force
- 6 hr
- Issued by
- NWS Spokane, WA
Counties Nez Perce County, ID, Asotin County, WA, Garfield County, WA
The radar
The Pendleton radar (KPDT), 148 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 10.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 598 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this snow advisory went out at Dec 9, 9:42 PM PST, 4 hours 32 minutes earlier.
Area forecast discussion, Dec 9, 9:42 PM PST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
942 PM PST SUN DEC 9 2007
.SYNOPSIS...A PACIFIC STORM WILL MOVE THROUGH THE INLAND NORTHWEST
BRINGING LIGHT SNOW TO THE FORECAST AREA WITH UP TO 3 INCHES
FALLING IN THE CENTRAL PANHANDLE OF IDAHO. ANOTHER STRONGER SYSTEM
WILL AFFECT THE REGION ON FRIDAY.
&&
.DISCUSSION...
UPDATE...ANOTHER QUICK FORECAST UPDATE. THERE HAVE BEEN A FEW ISOLATED
REPORTS OF SOME -FZDZ FALLING OUT OF THE STRATUS...MIXED WITH A
BIT OF SNOW...ACROSS SPOKANE/CDA INTO THE PALOUSE. THERE WILL REMAIN
A CHANCE FOR THIS MIX TO ABOUT MIDNIGHT OR SO... BEFORE THE SNOW
GROWTH LAYER BEGINS TO SATURATE MORE AND CHANCE ANY POSSIBLE
PRECIP TO MAINLY SNOW. THOUGH PRECIP AMOUNTS ARE EXPECTED TO REMAIN
LIGHT...ANY -FZDZ COULD PRODUCE SOME SLICK SPOTS. /J
&&
.AVIATION...
ANOTHER MID-LEVEL WAVE WILL PASS SUNDAY OVERNIGHT BEFORE EXITING
MONDAY MORNING. AREAS OF -SN WILL INCREASE ACROSS THE EASTERN THIRD
OF WA AND OVER NRN ID THROUGH THE OVERNIGHT THEN WILL DECREASE TO
MAINLY THE CENTRAL ID PANHANDLE THROUGH KLWS/KPUW MONDAY AM...BEFORE
WINDING DOWN TOWARD 18Z. PRIMARILY IFR CONDITIONS WILL BE FOUND
THROUGH 12Z. AFTER 12Z-16Z CONDITIONS WILL BEGIN TO IMPROVE OVER
MOST SITES...HOWEVER KPUW/KLWS ARE EXPECTED TO REMAIN IN MVFR/LCL
IFR CONDITIONS THROUGH ABOUT 18-23Z. /J
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 20 28 15 28 21 31 / 50 10 0 0 30 10
COEUR DALENE 21 28 15 29 22 32 / 50 20 0 0 40 20
PULLMAN 22 28 16 31 22 32 / 60 30 0 0 30 20
LEWISTON 28 33 20 34 27 38 / 50 40 0 0 20 20
COLVILLE 16 30 13 29 18 34 / 40 10 0 10 50 10
SANDPOINT 21 28 13 28 21 32 / 50 20 0 0 40 30
KELLOGG 18 28 14 26 19 32 / 70 60 0 0 40 40
MOSES LAKE 20 32 20 29 21 36 / 20 0 0 10 10 10
WENATCHEE 24 32 22 31 26 35 / 10 0 0 10 20 10
OMAK 20 31 19 27 20 33 / 10 0 0 10 40 10
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...SNOW ADVISORY UNTIL 10 AM PST MONDAY FOR CENTRAL PANHANDLE
MOUNTAINS.
WA...NONE.
&&Hazardous weather outlook, Dec 9, 1:47 PM PST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 147 PM PST SUN DEC 9 2007 IDZ001>004-026-027-WAZ031>038-041>044-101400- NORTHERN PANHANDLE-COEUR DALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 147 PM PST SUN DEC 9 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOWFALL WILL ACCOMPANY A PASSING FRONT TODAY...POSSIBLY BRINGING AN INCH TO LOCATIONS NEAR MOSES LAKE...AND A BIT MORE FOR AREAS FROM SPOKANE DOWN TO PULLMAN AND POINTS TO THE EAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NEXT WEATHER SYSTEM OF INTEREST THAT MAY BRING SIGNIFICANT SNOWFALL TO JUST ABOUT ALL OF EASTERN WASHINGTON AND NORTHERN IDAHO...REGARDLESS OF ELEVATION...IS EXPECTED TO PASS FRIDAY AND FRIDAY NIGHT.
The office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 2:14 AM PST | Heavy Snow Warning | OTX | Spokane, Whitman | 7 hr |
Nearby
Snow Advisories in Washington, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.